# SDR SWAA2020113026947

- Difficulty date: October 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIPS AT FWD CARGO BAY BS 460-BS 470 LBL 6 WL 152.  CLIPS AT FWD CARGO BAY BS 460 & 470 LBL 6 WL 152 DAMAGE WAS REPAIRED, INSPECTED & EVALUATED, PER EA-20-153-02261 REV IR DATED 11/20/2020 & ATS ER 20-63571 REV IR DATED 11/20/2020 REFER TO NRC U236936.
